# SDR RAAA97B1023

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U1085
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED 1 MINUTE AFTER TAKEOFF ON CLIMBOUT, A-SYSTEM HYDRAULIC QUANTITY DROPPED TO 0 AND A-SYTEM LOW PRESSURE LIGHTS ON.  EXTENDED LDG MANUALLY AND RETURNED TO LAND OVERWEIGHT AT ANC WITHOUT INCIDENT.  CHANGED RMLG LOCK OPERATED SEQUENCE VALVE PER 727 MM 32-32-31 DUE APPROX 2 INCH CRACK IN VALVE BODY.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  CHANGED A-SYSTEM CASE DRAIN FILTERS AND NR 1 ENGINE HYD PUMP.  PERFORMED LANDING GEAR RETRACTION TEST.
